# SDR SWAA2016012648384

- Difficulty date: January 19, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,223 hours, 60,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INSPAR SKIN, CRACKED AT WBL 175 AT FASTENER  HOLE REAR SPAR.  REPAIRED SKIN IAW EA.
